Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Irregular periods, on pill, burning sensation when I pee, thick gloopy glob from urine. Suggestion?

Ok last month I started birth control in the middle of the month which caused me to skip over my period. This month my period didn't start till about halfway through the inactive week for a few days I've been having a burning sensation when I pee I just got my period today. And when I peed a thick gloopy glob came out. Could something be wrong?
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
Hi, it looks like infection of urine. Just give urine for culture and sensitivity test. Get medicines prescribed according to sensitivity report. Regards, Dr. Mahesh Koregol
Answered: Sun, 13 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor